Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Boyfriend can't keep erection during sex..
    avatar
    An_252372 posted:
    Forgive me if i'm posting this in the wrong group. My bf cannot keep an erection during sex. During foreplay he will get hard but it's like as soon as we try, he loses the erection. It's getting very frustrating! It doesn't happen if he masturbates by himself he says. (we don't live together) We've not been able to have sex in quite some time. We try.. but it just doesn't happen! We broke up for over a year.. before we broke up sex wasn't as much of an issue. He did, however still have some of the same issues. Sometimes he couldn't finish..but it has never been like it is now. He did say that sex has always made him kind of anxious for some reason. Does this sound like an ED problem or no? I wasn't sure since he can keep the erection during masturbation. He agreed to see a dr..

    Thanks for any advice..
    Reply
     
    avatar
    stevesmw responded:
    Intercourse can cause anxiety; orgasm to quickly, lose your erection, not satisfy your partner.

    Making love does not require a penis. You can please each other orally or manually. When you can please your partner, the anxiety is reduced.

    and as everyone says, how a man masturbates can have an effect on intercourse. Strong grip more friction than a vagina.

    Start out by dealing with the anxiety issue.
     
    avatar
    dallasjohn15 responded:
    Speaking from first hand experience, this could be a lot of things. First of all, we don't know how old he is and how old you are. How long have you two been dating? Is he overweight? Is there intimacy and foreplay? Does he do drugs, drink or smoke?

    I'm in my late 30's and my wife and I started having issues a few years ago. We chalked it up to working full time jobs, being tired, stressed, etc. But the fact was that I was having problems. ED pills would help, but my libido wasn't always on.

    I started testosterone therapy about 2 months ago and I have to say that it has exceeded my expectations. It took a few weeks before my body responded, but once it did it was like night and day. I'm horny all the time, almost like when I was 19. I wake up hard, I get hard just thinking about sex and our sex life has taken a 180 degree turn, in fact my wife can't keep up with me now.

    The hardest thing about dealing with ED is that you have to be very careful how you approach it. Men see sex differently than women, and when we are less than studs, it affects us in a weird way. I use to think about performing so much, that sometimes I wouldn't even stay hard for more than a few minutes. Talk to him, explain how it's affecting your relationship and hopefully he'll talk to a doctor. If anyone in the Dallas area has questions or needs my doc's name, just shoot me a message at dallasjohn15 at gmail.


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website